CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Modulus-based iterative methods for constrained Tikhonov regularization 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2017, 卷号: 319, 页码: 1-13
Authors:  Bai, Zhong-Zhi;  Buccini, Alessandro;  Hayami, Ken;  Reichel, Lothar;  Yin, Jun-Feng;  Zheng, Ning
Favorite  |  View/Download:90/0  |  Submit date:2018/07/30
Discrete ill-posed problem  Regularization method  Constrained minimization  
The First International Conference on Numerical Algebra and Scientific Computing (NASC06) Preface 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2009, 卷号: 226, 期号: 1, 页码: 1-1
Authors:  Bai, Zhong-Zhi;  Reichel, Lothar;  Shi, Zhong-Ci
Favorite  |  View/Download:71/0  |  Submit date:2018/07/30